# SDR AALA2009043000848

- Difficulty date: April 30, 2009
- Submitted: June 11, 2009
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FORWARD LEFT CLOSET EMERGENCY LIGHT INOPERATIVE.  REPLACED FORWARD LEFT CLOSET EMERGENCY LIGHT ASSEMBLY.
